MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED UP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED UP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 4722
Medical Device Problem Codes Material Fragmentation (1261); Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Alleged failure: upon the first deployment of the curved air max meniscal suture, it loads correctly, but when fired, both peek implants are released simultaneously.The surgeon has requested that this issue be reported to quality, and the item will not be charged.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Visual inspection: the anchors were deployed.Both anchors were damaged; one was broken, and the other was bent.The probable root causes could be: 1) use of excessive force, 2) incision too small, 3) inadequate or improper visualization, 4) user does not use sled or other technique to prevent catching on soft tissue, 5) user not familiar with device use.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that upon the first deployment of the curved air max meniscal suture, it loads correctly, but when fired, both peek implants are released simultaneously.
 
Additional Manufacturer Narrative
Alleged failure: upon the first deployment of the curved air max meniscal suture, it loads correctly, but when fired, both peek implants are released simultaneously.The surgeon has requested that this issue be reported to quality, and the item will not be charged.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be: 1) use of excessive force, 2) incision too small, 3) inadequate or improper visualization, 4) user does not use sled or other technique to prevent catching on soft tissue, 5) user not familiar with device use.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
AIR+ MENISCAL SYSTEM - CURVED UP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23337506
Report Number0002936485-2025-00854
Device Sequence Number7956881
Product Code GAT
UDI-Device Identifier07613327482065
UDI-Public07613327482065
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4722
Device Lot Number7015432
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown